# SDR DL757010120

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL LIGHTNING STRIKES NEAR STRINGER 25R BETWEEN FS 480 & 510.  REMOVAL OF THE DAMAGE REQUIRED 4 SMALL 2 - 4 INCH CUTOUTS IN THE SKIN.  THE CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOULBER INSTALLED PER ER/A 379712-14, REV A.
